| Catalog Number |
157011080 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Anxiety (2328); Ambulation or Postural Difficulties (2544); Limited Mobility Of The Implanted Joint (2671); Test Result (2695); No Code Available (3191)
| Date of Event |
02/05/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).Occupation: attorney.
Event or Problem Description
Ppf alleges elevated metal ions.After review of medical records, patient was revised to address failed right total hip replacement.There were no revision notes provided or reported.
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. udi: (b)(4).Added: weight, event.
Event or Problem Description
Pfs alleges pain, limited mobility, difficulty standing, sitting, walking, sleeping, difficulty performing daily living activities, anxiety, mental anguish, unnecessary revision surgery.